I was put on Nortriptyline 10mg Nov 2012 for migraine and anxiety. After a month I told the doc they were not working. My dosage was upped to 20 then 30mg. This made me feel worse than ever and made the migraines worse. With the agreement of the doctor I reduced the dose and until 2 days ago was on 10mg. I already feel more alive especially after feeling so ill the last month. Stomach problems, styes in my eyes, feeling very run down and not sleeping. I have been on anti depressants most of my life but since having a panic attack nearly four years ago nothing seems to work. I have decided at present to take a good multi vitamin, eat better and try and excercise more. My question is if anybody actually felt better or worse after stopping nortriptyline. I think I will be able to overcome the withdrawal effects as long as I know they are not going to last.
Long term use of anti-depressants has its own side effects. And now that you have decided to take your health seriously, you are better off without the drug. This has to be done in consultation with your Doctor. Slow tapering of the drug should be done rather than abrupt cessation. Life style changes, regular exercise, good healthy diet and vitamins will go a long way in making you feel better. Meditation and stress management should also be on your agenda. Involving family and friends will help sticking to the new life style. You can also take the help of a psychologist for motivation and improving self image.
Hope this helps.
I am also on Nortriptyline 25 mg for about 3 months. After a month I am not getting sleep at night and also feeling restless. I also feel down with low energy and not feeling to work. Apart from that my constipation has increased. when I try to quit the medication, I feel numb and restless. Can anybody help??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.